Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ca$hMoney

am i doing this right???

Recommended Posts

i recently stopped using my BP because it gave me redness so i use my Neutrogen Oil Free Acne Wash and Tretinoin at night. I also use this Aveeno moisturizer. I dont know which one is giving me the redness because my face is still red.

Share this post


Link to post
Share on other sites

Everything you mentioned can cause redness.

Most all topical acne products list redness as a possible side-effect.

Retin-A (tretinoin) always gave me a red face, constantly.

Neutrogena oil-free acne wash is a 2% Salicylic Acid product, which also can cause redness.

That is why using as few medicated products as possible is usually your best bet, fewer side effects and irritation.

Have you tried the Regimen here?

A gentle unmedicated cleanser, 2.5% bp, oil-free unmedicated moisturizer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×